| Model Number |
1884006HR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that before surgery, the blade was broken.The blade was not broken while removing from the package and while inserting and removing from the handpiece.No fragments/pieces detach from the broken device.There was no patient involved in this event.
Event or Problem Description
Additional information received that blade was not broken while removing from the package and also while inserting or removing from the handpiece.No fragments/pieces detach from the broken device.
Additional Manufacturer Narrative
H3: visually, the middle assembly spiral wrap was overstretched past the distal end of the outer tube by 1.88 inches when returned.There was brownish-reddish residue on the outside diameter of the middle spiral wrap and contamination within the inside diameter of the proximal end of the inner shaft.Under magnification, there were indentions on the outside diameter of the rotating hub.Functionally, the device failed due to the defective condition upon return.A review of the global complaint data showed no similar complaints about this lot number.In the returned condition, there was an out of specification condition that was related to the complaint (due to physical damage).Previous codes b17.C20, d16 and g04041 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.